# SDR DALA2016030202573

- Difficulty date: March 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222ZF CRACKED.  CUTOUT CRACKED AREA ON MAIN CABIN FLOOR PANEL IAW SRM 53-20-50, REPAIR 2 AND 53-20-50.  FABRICATED A REPAIR DOUBLER, FILLER AND INSTALLED REPAIR IAW SRM 53-20-50, REPAIR 2.
